- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 645368, 15 pages
A Coons Patch Spanning a Finite Number of Curves Tested for Variationally Minimizing Its Area
1Department of Mathematics, University of the Punjab, Lahore 54590, Pakistan
2Center for High Energy Physics, University of the Punjab, Lahore 54590, Pakistan
Received 15 September 2012; Revised 9 December 2012; Accepted 13 December 2012
Academic Editor: Yansheng Liu
Copyright © 2013 Daud Ahmad and Bilal Masud. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- G. E. Farin and D. Hansford, “Discrete Coons patches,” Computer Aided Geometric Design, vol. 16, no. 7, pp. 691–700, 1999.
- M. Szilvási-Nagy and I. Szabó, “Generalization of Coons' construction,” Computers and Graphics, vol. 30, no. 4, pp. 588–597, 2006.
- C. C. L. Wang and K. Tang, “Algebraic grid generation on trimmed parametric surface using non-self-overlapping planar Coons patch,” International Journal for Numerical Methods in Engineering, vol. 60, no. 7, pp. 1259–1286, 2004.
- C. C. L. Wang and K. Tang, “Non-self-overlapping Hermite interpolation mapping: a practical solution for structured quadrilateral meshing,” Computer Aided Design, vol. 37, no. 2, pp. 271–283, 2005.
- S. Sarkar and P. P. Dey, “Generation of 2-D parametric surfaces with highly irregular boundaries,” International Journal of CAD/CAM, vol. 8, no. 1, pp. 11–20, 2008.
- M. P. do Carmo, Differential Geometry of Curves and Surfaces, Prentice Hall, New York, NY, USA, 1976.
- G. Farin, Curves and Surfaces for Computer-Aided Geometric Design, 4th edition, 1996.
- I. D. Faux and M. J. Pratt, Computational Geometry for Design and Manufacture, Ellis Horwood, New York, NY, USA, 1979.
- D. Ahmad and B. Masud, “Variational minimization on string-rearrangement surfaces, illustrated by an analysis of the bilinear interpolation,” http://arxiv.org/abs/1205.3216. Submitted.
- M. Hugentobler and B. Schneider, “Breaklines in Coons surfaces over triangles for the use in terrain modelling,” Computers and Geosciences, vol. 31, no. 1, pp. 45–54, 2005.
- M. Szilvási-Nagy and I. Szabó, “-continuous Coons-type blending of triangular patches,” KoG, vol. 9, pp. 29–34, 2005.
- D. Barrera, M. A. Fortes, P. Gonzlez, and M. Pasadas, “Minimal energy-surfaces on uniform Powell-Sabin-type meshes for noisy data,” Journal of Computational and Applied Mathematics, vol. 2, pp. 592–602, 2008.
- X. Jiao, D. Wang, and H. Zha, “Simple and effective variational optimization of surface and volume triangulations,” Engineering with Computers, vol. 27, no. 1, pp. 81–94, 2011.
- K. Kato, “N-sided surface generation from arbitrary boundary edges,” in Proceedings of the 4th International Conference on Curves and Surfaces, Saint-Malo, France, 1999.
- U. Pinkall and K. Polthier, “Computing discrete minimal surfaces and their conjugates,” Experimental Mathematics, vol. 2, no. 1, pp. 15–36, 1993.
- R. Osserman, A Survey of Minimal Surfaces, Dover, New York, NY, USA, 1986.
- J. C. C. Nitsche, Lectures on Minimal Surfaces, Cambridge University Press, Cambridge, UK, 1989.
- H. A. Schwarz, Gesammelte Mathematische Abhandlungen, vol. 2 of Bände, Springer, Berlin, Germany, 1890.
- J. Douglas, “Solution of the problem of Plateau,” Transactions of the American Mathematical Society, vol. 33, no. 1, pp. 263–321, 1931.
- T. Radó, “On Plateau's problem,” Annals of Mathematics, vol. 31, no. 3, pp. 457–469, 1930.
- R. Garnier, “Le problème de Plateau,” Annales Scientifiques de l'École Normale Supérieure, vol. 45, pp. 53–144, 1928.
- L. Tonelli, “Sul problema di Plateau, I & II,” Rendiconti Academia dei Lincei, vol. 24, pp. 333–339, 393–398, 1936.
- R. Courant, “Plateau's problem and Dirichlet's principle,” Annals of Mathematics, vol. 38, no. 3, pp. 679–724, 1937.
- R. Courant, Dirichlet's Principle, Conformal Mapping, and Minimal Surfaces, Springer, New York, NY, USA, 1977.
- C. B. Morrey, “The problem of Plateau on a Riemannian manifold,” Annals of Mathematics, vol. 49, pp. 807–851, 1948.
- C. B. Morrey, “The higher-dimensional plateau problem on a Riemannian manifold,” Proceedings of the National Academy of Sciences of the United States of America, vol. 54, pp. 1029–1035, 1965.
- E. J. McShane, “Parametrizations of saddle surfaces, with application to the problem of plateau,” Transactions of the American Mathematical Society, vol. 35, no. 3, pp. 716–733, 1933.
- M. Shiffman, “The Plateau problem for non-relative minima,” Annals of Mathematics, vol. 40, pp. 834–854, 1939.
- M. Morse and C. Tompkins, “Minimal surfaces of non-minimum type by a new mode of aproximation,” Annals of Mathematics, vol. 42, pp. 443–472, 1941.
- R. Osserman, “A proof of the regularity everywhere of the classical solution to Plateau's problem,” Annals of Mathematics, vol. 91, pp. 550–569, 1970.
- R. D. Gulliver,, “Regularity of minimizing surfaces of prescribed mean curvature,” Annals of Mathematics, vol. 97, pp. 275–305, 1973.
- H. Karcher, “The triply periodic minimal surfaces of Alan Schoen and their constant mean curvature companions,” Manuscripta Mathematica, vol. 64, no. 3, pp. 291–357, 1989.
- A. Geotz, Introduction to Differential Geometry, Addison-Wesley, Reading, Mass, USA, 1970.
- W. Businger, P. A. Chevalier, N. Droux, and W. Hett, “Computing minimal surfaces on a transputer network,” Mathematica Journal, vol. 4, pp. 70–74, 1994.
- N. Zettili, Quantum Mechanics: Concepts and Applications, John Wiley & Sons, New York, NY, USA, 2009.
- M. E. Peskin and D. V. Schroeder, An Introduction to Quantum Field Theory, Perseus Books, 1995.
- A. H. Nayfeh, Perturbation Methods, Wiley-VCH, New York, NY, USA, 2004.
- N. Dowrick, J. Paton, and S. Perantonis, “The flux tube and the flux tube breaking amplitude in the harmonic approximation,” Journal of Physics G, vol. 13, no. 4, pp. 423–438, 1987.